Ivan Slapničar
Ivan Slapničar
Full Professor, University of Split unist.hr, FESB
Potvrđena adresa e-pošte na fesb.hr - Početna stranica
NaslovCitiranoGodina
Handbook of linear algebra
L Hogben
Chapman and Hall/CRC, 2013
6712013
Handbook of linear algebra
L Hogben
Chapman and Hall/CRC, 2013
6712013
Computing the singular value decomposition with high relative accuracy
J Demmel, M Gu, S Eisenstat, I Slapničar, K Veselić, Z Drmač
Linear Algebra and its Applications 299 (1-3), 21-80, 1999
2241999
Floating-point perturbations of Hermitian matrices
K Veselić, I Slapničar
Linear Algebra and its applications 195, 81-116, 1993
861993
Accurate symmetric eigenreduction by a Jacobi method
I Slapničar
Linear Algebra for Large Scale and Real-Time Applications, 417-418, 1993
821993
Fast two-step histogram-based image segmentation
D Krstinić, AK Skelin, I Slapničar
IET image processing 5 (1), 63-72, 2011
402011
Componentwise analysis of direct factorization of real symmetric and Hermitian matrices
I Slapničar
Linear algebra and its applications 272 (1-3), 227-275, 1998
401998
Highly accurate symmetric eigenvalue decomposition and hyperbolic SVD
I Slapničar
Linear algebra and its applications 358 (1-3), 387-424, 2003
302003
Relative perturbation theory for hyperbolic eigenvalue problem
I Slapničar, N Truhar
Linear Algebra and its Applications 309 (1-3), 57-72, 2000
27*2000
Relative perturbation theory for hyperbolic eigenvalue problem
I Slapničar, N Truhar
Linear Algebra and its Applications 309 (1-3), 57-72, 2000
27*2000
Perturbations of the eigenprojections of a factorized Hermitian matrix
I Slapničar, K Veselić
Linear algebra and its applications 218, 273-280, 1995
251995
Accurate eigenvalue decomposition of real symmetric arrowhead matrices and applications
NJ Stor, I Slapničar, JL Barlow
Linear Algebra and its Applications 464, 62-89, 2015
242015
Accurate eigenvalue decomposition of real symmetric arrowhead matrices and applications
NJ Stor, I Slapničar, JL Barlow
Linear Algebra and its Applications 464, 62-89, 2015
242015
Optimal perturbation bounds for the Hermitian eigenvalue problem
JL Barlow, I Slapničar
Linear Algebra and its Applications 309 (1-3), 19-43, 2000
242000
Optimal perturbation bounds for the Hermitian eigenvalue problem
JL Barlow, I Slapničar
Linear Algebra and its Applications 309 (1-3), 19-43, 2000
242000
Epidemic spread of a lesion-forming plant pathogen—Analysis of a mechanistic model with infinite age structure
JA Powell, I Slapničar, W van der Werf
Linear Algebra and its Applications 398, 117-140, 2005
232005
Relative perturbation bound for invariant subspaces of graded indefinite Hermitian matrices
N Truhar, I Slapničar
Linear Algebra and its Applications 301 (1-3), 171-185, 1999
211999
On the quadratic convergence of the Falk–Langemeyer method
I Slapničar, V Hari
SIAM journal on matrix analysis and applications 12 (1), 84-114, 1991
211991
A bound for the condition of a hyperbolic eigenvector matrix
I Slapničar, K Veselić
Linear algebra and its applications 290 (1-3), 247-255, 1999
191999
An alternative algorithm for the refinement of ULV decompositions
JL Barlow, H Erbay, I Slapnicar
SIAM Journal on Matrix Analysis and Applications 27 (1), 198-211, 2005
172005
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20